MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO 01.26.45.0050 ACETABULAR SHELL CC TRIO Ø 50

MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO 01.26.45.0050 ACETABULAR SHELL CC TRIO Ø 50
Model Number 01.26.45.0050
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 november 2021.Lot 2011614: (b)(4) items manufactured and released on 11-mar-2021.Expiration date: 2026-mar-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.Other devices involved: batch review performed on 09 november 2021.Amistem p 01.18.404 amistem-p std stem size 4 (k173794) lot 2101349: (b)(4) items manufactured and released on 12-mar-2021.Expiration date: 2026-mar-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.Mectacer 01.29.209 biolox delta ceramic ball head 12/14 ø 36 size m 0 (k112115) lot 2012922: (b)(4) items manufactured and released on 15-apr-2021.Expiration date: 2026-mar-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.
 
Event or Problem Description
Revision surgery was performed 2 months and a half after the primary surgery due to infection.Cup, liner, head, and stem revised.

Brand Name
VERSAFITCUP CC TRIO 01.26.45.0050 ACETABULAR SHELL CC TRIO Ø 50
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key12874311
Report Number3005180920-2021-00931
Device Sequence Number4353354
Product Code LZO
UDI-Device Identifier07630030807763
UDI-Public07630030807763
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/01/2026
Device Model Number01.26.45.0050
Device Catalogue Number01.26.45.0050
Device Lot Number2011614
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2021
Initial Report FDA Received Date11/25/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown